When Will This Laser-Induced Acne Go Away?

My full face Mixto CO2 results SUCK & at 2 months--getting worse. No improvements to original issues + I'm BREAKING OUT SEVERELY in ways I have never seen. Pre-laser, i didn't have active acne--just dark spots + cheek scars. This is my 1st laser & the acne was immediate. I'm now covered in big painful zits, NEW marks/scars & producing TONS more oil. For the past month I've been on antibiotics+androgen blockers to help but it just seems to get worse...DEPRESSING!

Doctor Answers 1

Laser induced acne is likely a result of the healing balms used

The increased acne you are reporting is usually due to the thick ointment used for the early healing process. You may do well to consider a short course of antibiotics and microdermabrasions or light chemical peels to break the cycle.


Saint Louis Facial Plastic Surgeon
5.0 out of 5 stars 115 reviews

Have a question? Ask a doctor

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.